Monopolistic Competition and Optimum Product Diversity
Avinash Dixit () and
American Economic Review, 1977, vol. 67, issue 3, pages 297-308
References: Add references at CitEc
Citations View citations in EconPapers (2456) Track citations by RSS feed
Downloads: (external link)
http://links.jstor.org/sici?sici=0002-8282%2819770 ... 3B2-%23&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
Working Paper: Monopolistic Competition and Optimum Product Diversity (1975)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:aea:aecrev:v:67:y:1977:i:3:p:297-308
Ordering information: This journal article can be ordered from
Access Statistics for this article
American Economic Review is currently edited by Pinelopi Koujianou Goldberg
More articles in American Economic Review from American Economic Association Contact information at EDIRC.
Series data maintained by Jane Voros ().